# SDR 6CBA20150918144

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N913AF
- Make and model: Pilats PC1247
- Aircraft serial: 1013
- Aircraft time: 4,635 hours, 4,722 cycles
- Engine: Pwa PT6A67
- Engine time: 4,635 hours, 4,722 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 5572012331
- Condition: Damaged
- Location: Lt Wing
- Part time: 4,635 hours, 4,722 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT SUFFERED A LIGHTNING STRIKE WHICH RESULTED IN DAMAGE TO THE LT WING, LOWER INBD SKIN PANEL, BETWEEN RIBS 6 - 8.  MFG ISSUED A REPAIR MEMO RM-12-000817 & ASSOCIATED SADD-12-0737 THAT COVERED A REPAIR BY REPLACEMENT OF THE LT LOWER WING SKIN PANEL BETWEEN RIBS 6 - 13 PN 557 20 12 331.  DURING THE WING SKIN REPLACEMENT, STRINGER 9 WAS DAMAGED.  A REPLACEMENT SECTION OF STRINGER 9 PN 557 20 12 327 WAS USED TO REPAIR THE STRINGER 9 INBD OF RIB 9 IAW THE SRM 12-B-51-70-03-00A-663A-A, 12-B-51-40-01-00A-041A-A & 12-B-51-30-01-00A-041A-A.  THIS IS A MAJOR REPAIR, A FORM 337 WILL BE FILED IN CONJUNCTION WITH THIS SDR.
